# SDR SWIA201642076

- Difficulty date: March 22, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N659BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7509
- Aircraft time: 28,865 hours, 25,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL ANGLE CORRODED FROM FS 310.0 TO FS 349.0.  R & R PASSENGER DOOR FLOOR SUPPORT ANGLE IAW SRM.
